# SDR P5CA2017011200016

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,632 hours, 2,609 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Gasket
- Condition: Leaking
- Location: Heat Extchanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 1 ENGINE FUEL / OIL HEAT EXCHANGER GASKET FUEL SEEPING.   REPLACED THE NR 1 ENGINE FUEL / OIL HEAT EXCHANGER GASKET IAW AMM 79-21-01-024-065 REV 120 & AMM 79-21-01-424-066 REV 120.    PERFORM IDLE LEAK CHECK, NO LEAKS FOUND IAW AMM 71-00-00-795-034 REV 120.
